# SDR TWAA0018504

- Difficulty date: November 19, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 38,690 hours, 19,505 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AROUND BOTH BOTTOM DOOR STOP.  ADJUSTMENT MOUNT BRACKETS AND RIVNUTS, AT LONGERON 28R, STA 1155 TO 1211.  INSTALLED NEW DOOR FRAME PER DRAWING 5930483 AND SPM 6-70-01.
